MathSciNet Relay Station
MathSciNet bibliographic data
MR1665779 03E60 (03E15 91A13)
Martin, Donald A. The determinacy of Blackwell games. J. Symbolic Logic 63 (1998), no. 4, 1565–1581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement